i need help

by crazylady
(virginia)

I am 37 just had my second miscarriage, i have been having these wierd sympton, after stopping depot shot, headache, breast pain, muscle and joint problem, heart beat fast at times, tired, can't sleep, dizziness, eye blurred, and blood pressure, i feel like an crazy person this pass year, i talk to three different gyn and they wanted to put me on birth control, i did not want cause trying to have another child, so please help me, i want to start this on my own. I just married my husband thinks i have lost my mind, and he said just order the cream.

Comments for i need help

Click here to add your own comments

Feb 02, 2012
by crazylady
by: Wray

Hi there All drug based Contraceptives have the potential to cause harm. As the depot is a contraceptive, I don't understand the reasoning of your doctors. We do have more info on How to use progesterone cream, plus we also have a page on Pregnancy too. This gives an explanation on how to use progesterone, how much and when. Take care Wray


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...